# SDR HALA2010041800182

- Difficulty date: April 18, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 78,354 hours, 14,209 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON AFT CARGO FLOORBOARD SUPPORT BRACKET, LT STRESS PANEL AT BS 1351.  REMOVED AND REPLACED FLOORBOARD SUPPORT BRACKET.  CPC APPLIED.
